# SDR P5CA2017081100262

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heater
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET EICAS MESSAGE, AFT CARGO HEAT DURING TEST.   FOUND RELAY CABLES K229 AND K790 SWAPPED, CHECKED WIRING AND PIN ON CONNECTOR DB0694 RELAY K229 IAW WDM 21-44-11, PG 2. OPS CHECKED GOOD.
